Posted by: Anon | 2009-08-20


Hi, I stopped taking my pill at the end of April so I could try and get pregnant (I had been on Triodene for 5 years). Since then I have had 3 periods. With the first two I had some spotting mid cycle (31 day cycles). With the 3rd I had spotting from day 11 to 41 (41 day cycle). It was more like a light period rather than spotting. I am now on day 10 of my cycle and the spotting seems to have started again. I have been to the doc (in cycle two and he could not see anything wrong). I am really getting down over all the spotting and am not sure what to do. Will it affect my chances of getting pregnant? Any advise would be great! Thanks.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageFertility expert

Dear Anon

The is a problem if there is persistent inter-menstrual spotting and I think you should revisit your gynaecologist and ascertain if there isn’t anything that may be present that was not detected earlier. It is possible that you may not be ovulating or the other possibility may exist that you may be having either a fibroid or polyp in the endometrial cavity. The presence of a persistent ovarian cyst may also cause such symptoms. My suggestion therefore is that you revisit your gynaecologist so that he can reassess you further.

Answered by: Dr Y.M. Dasoo

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.